MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, CORKSCREW FT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a radius arthroscopy surgery with a biceps reintegration at the elbow the surgeon had a problem with an anchor that got stuck in the cortical bone and the handle to insert it broke.The surgeon had to use the needle provided and all broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SUTURE ANCHOR, CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15137652
Report Number1220246-2022-05307
Device Sequence Number5601968
Product Code HWC
UDI-Device Identifier00888867022614
UDI-Public00888867022614
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT
Device Catalogue NumberAR-1915FT-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown